Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Strongly negligible sets in Fréchet manifolds


Author: R. D. Anderson
Journal: Bull. Amer. Math. Soc. 75 (1969), 64-67
DOI: https://doi.org/10.1090/S0002-9904-1969-12146-4
MathSciNet review: 0238358
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. D. Anderson, Hilbert space is homeomorphic to the countable infinite product of lines, Bull. Amer. Math. Soc. 72 (1966), 515-519. MR 190888
  • 2. R. D. Anderson, Topological properties of the Hilbert cube and the infinite product of open intervals, Trans. Amer. Math. Soc. 126 (1967), 200-216. MR 205212
  • 3. R. D. Anderson, On a theorem of Klee, Proc. Amer. Math. Soc. 17 (1966), 1401-1404. MR 205029
  • 4. R. D. Anderson, On topological infinite deficiency, Michigan Math. J. 14 (1967), 365-383. MR 214041
  • 5. R. D. Anderson and R. H. Bing, A complete elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines, Bull. Amer. Math. Soc. 74 (1968), 771-792. MR 230284
  • 6. R. D. Anderson, David W. Henderson and James E. West, Negligible subsets of infinite-dimensional manifolds, Compositio Math. (to appear). MR 246326
  • 7. C. Bessaga, Every infinite-dimensional Hilbert space is diffeomorphic with its unit sphere, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 14 (1966), 27-31. MR 193646
  • 8. C. Bessaga and A. Pelczynski, Some remarks on homeomorphisms of F-spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 10 (1962), 265-270. MR 139917
  • 9. J. Eells and N. Kuiper, Homotopy negligible subsets of infinite-dimensional manifolds, Compositio Math, (to appear). MR 253331
  • 10. M. I. Kadec, On topological equivalence of separable Banach spaces, Dokl. Akad. Nauk SSSR 167 (1966), 23-25 = Soviet Math Dokl. 7 (1966), 319-322. MR 201951
  • 11. V. L. Klee, Convex bodies and periodic homeomorphisms in Hilbert space, Trans. Amer. Math. Soc. 74 (1953), 10-43. MR 54850
  • 12. Nicolaas H. Kuiper and Dan Burghelea, Hilbet manifolds, preprint.
  • 13. N. Moulis, Sur les variétés Hilbertiennes et les fonctions non-dégénerées, preprint. MR 254876
  • 14. Bor-Luh Lin, Two topological properties of normed linear spaces, Trans. Amer. Math. Soc. 114 (1965), 156-175. MR 180831
  • 15. Peter Renz, Smooth extensions and extractions in infinite-dimensional Banach spaces, Dissertation, University of Washington, Seattle, Wash., 1968.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12146-4

American Mathematical Society